The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

The search session has expired. Please query the service again.

Currently displaying 1 – 8 of 8

Showing per page

Order by Relevance | Title | Year of publication

On q -strictly singular operators on variable exponent spaces

Carlos BuelgaFrancisco L. Hernandez — 2015

Commentationes Mathematicae

Strictly singular operators on variable exponent (or Nakano) function spaces L p · are characterized in terms of being q -strictly singular for the values q in the essential range R p · of the exponent function. This extends a result of L. Weiss [On perturbations of Fredholm operators in L p -spaces, Proc. Amer. Math. Soc. 67 (1977), 287-292] for L p -spaces.

Disjoint strict singularity of inclusions between rearrangement invariant spaces

It is studied when inclusions between rearrangement invariant function spaces on the interval [0,∞) are disjointly strictly singular operators. In particular suitable criteria, in terms of the fundamental function, for the inclusions L ¹ L E and E L ¹ + L to be disjointly strictly singular are shown. Applications to the classes of Lorentz and Marcinkiewicz spaces are given.

Strictly singular inclusions of rearrangement invariant spaces and Rademacher spaces

If G is the closure of L in exp L₂, it is proved that the inclusion between rearrangement invariant spaces E ⊂ F is strictly singular if and only if it is disjointly strictly singular and E ⊊ G. For any Marcinkiewicz space M(φ) ⊂ G such that M(φ) is not an interpolation space between L and G it is proved that there exists another Marcinkiewicz space M(ψ) ⊊ M(φ) with the property that the M(ψ) and M(φ) norms are equivalent on the Rademacher subspace. Applications are given and a question of Milman...

Page 1

Download Results (CSV)